zbMATH — the first resource for mathematics

Common fixed point theorems on weakly contractive and nonexpansive mappings. (English) Zbl 1144.54321
Summary: A family of commuting nonexpansive self-mappings, one of which is weakly contractive, are studied. Some convergence theorems are established for the iterations of types Krasnoselski-Mann, Kirk, and Ishikawa to approximate a common fixed point. The error estimates of these iterations are also given.

54H25 Fixed-point and coincidence theorems (topological aspects)
Full Text: DOI EuDML
[1] Alber, YI; Guerre-Delabriere, S, Principle of weakly contractive maps in Hilbert spaces, No. 98, 7-22, (1997), Basel, Switzerland · Zbl 0897.47044
[2] Alber, YI; Chidume, CE; Zegeye, A, Approximating fixed points of total asymptotically nonexpansive mappings, No. 2006, 20, (2006) · Zbl 1105.47057
[3] Alber, YI; Guerre-Delabriere, S, On the projection methods for fixed point problems, Analysis, 21, 17-39, (2001) · Zbl 0985.47044
[4] Alber, YI; Guerre-Delabriere, S; Zelenko, L, The principle of weakly contractive mappings in metric spaces, Communications on Applied Nonlinear Analysis, 5, 45-68, (1998) · Zbl 1108.54303
[5] Rhoades, BE, Some theorems on weakly contractive maps, Nonlinear Analysis: Theory, Methods and Applications, 47, 2683-2693, (2001) · Zbl 1042.47521
[6] Hussain, N; Khan, AR, Common fixed-point results in best approximation theory, Applied Mathematics Letters, 16, 575-580, (2003) · Zbl 1063.47055
[7] Bauschke, HH, The approximation of fixed points of compositions of nonexpansive mappings in Hilbert space, Journal of Mathematical Analysis and Applications, 202, 150-159, (1996) · Zbl 0956.47024
[8] Borwein, J; Reich, S; Shafrir, I, Krasnoselski-Mann iterations in normed spaces, Canadian Mathematical Bulletin, 35, 21-28, (1992) · Zbl 0712.47050
[9] Kirk, WA, On successive approximations for nonexpansive mappings in Banach spaces, Glasgow Mathematical Journal, 12, 6-9, (1971) · Zbl 0223.47024
[10] Ishikawa, S, Fixed points by a new iteration method, Proceedings of the American Mathematical Society, 44, 147-150, (1974) · Zbl 0286.47036
[11] Ishikawa, S, Fixed points and iteration of a nonexpansive mapping in a Banach space, Proceedings of the American Mathematical Society, 59, 65-71, (1976) · Zbl 0352.47024
[12] Tan, KK; Xu, HK, Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process, Journal of Mathematical Analysis and Applications, 178, 301-308, (1993) · Zbl 0895.47048
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.